<  Back to the Polytechnique Montréal portal

Stresses, Stress Sensitivities and Shape Optimization in Two- Dimensional Linear Elasticity by the Boundary Contour Method

Anh-Vu Phan, S. Mukherjee and J. R. René Mayer

Article (1998)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/29428/
Journal Title: International Journal for Numerical Methods in Engineering (vol. 42, no. 8)
Publisher: Wiley
DOI: 10.1002/(sici)1097-0207(19980830)42:8<1391::aid-nme421>3.0.co;2-v
Official URL: https://doi.org/10.1002/%28sici%291097-0207%281998...
Date Deposited: 18 Apr 2023 15:23
Last Modified: 05 Apr 2024 11:18
Cite in APA 7: Phan, A.-V., Mukherjee, S., & Mayer, J. R. R. (1998). Stresses, Stress Sensitivities and Shape Optimization in Two- Dimensional Linear Elasticity by the Boundary Contour Method. International Journal for Numerical Methods in Engineering, 42(8), 1391-1407. https://doi.org/10.1002/%28sici%291097-0207%2819980830%2942%3a8%3c1391%3a%3aaid-nme421%3e3.0.co%3b2-v

Statistics

Dimensions

Repository Staff Only

View Item View Item